# SDR SWAA2020102725272

- Difficulty date: October 22, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY SLIDE GROUND LIGHT.  L548 DOES NOT ILLUMINATE.  RELAMPED RIGHT EMERGENCY SLIDE GROUND LIGHT L548.  PERFORMED A GOOD FUNCTIONAL CHECK, PER AMM 33-51-04-960-801.  59234U 23OCT20.
